Hi every body
At 2008 lived with African refugees in a turkish camp .After one month i had diarrhea but my health is good so i didn't care
At 2009 my heath got worse and my weight decrease . 2 GI specialists diagnosed my disease as CROHNS after endoscopy
and testing biopies .They found many small ulcers at my ILEUM. So i took medication for 2 years but without any improvement
but got worse while these limited ulcers spread to all my digestive tract .Another GI specialist at 2011 diagnosed these ulcers as infecious diseaes and he suspicious as INTESTINAL TB So i took medication of TB four months without any change on my case(still diarrhea and
losing weight) .Now i am stoping any medication .i have eating very little food (bread,date,and some vegetable) without any type of meat
and still having diarrhea.and my weight reach 95 lb right now. My Gi specialist confused about what to do next!!!!!
Any body have these symptoms and what can he did?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?